# SDR GTIA2024071938243

- Difficulty date: July 17, 2024
- Submitted: July 20, 2024
- Operation: Air carrier
- Aircraft: N931NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9548
- Aircraft time: 14,391 hours, 6,003 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 27173
- Condition: Inoperative
- Location: Fwd Galley
- Part time: 454 hours, 207 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP.  R/R FWD MEGAPHONE IAW AMM 25-65-51. OPS CK GOOD.
